# SDR CALA2014041700473

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 18,078 hours, 6,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT LT AFT EMERGENCY OVERWING EXIT LIGHT IS INOPERATIVE.  RELAMPED AFT EMERGENCY OVERWING EXIT LIGHT LT SIDE EXTERNAL IAW AMM 33-57-09, OPERATIONS CHECKED GOOD.
